JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 78
The Arithmetic-Algebraic Mean Inequality via Symmetric Means

    Authors: Oscar G. Villareal,  
    Keywords: Arithmetic mean, Geometric mean, Symmetric mean, Inequality  
    Date Received: 02/08/08  
    Date Accepted: 06/08/08  
    Subject Codes:

Primary 26D15

    Editors: Peter S. Bullen,  

We give two proofs of the arithmetic-algebraic mean inequality by giving a characterization of symmetric means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login